# SDR VNAA2015042300026

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 25,334 hours, 25,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Corroded
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280, CROSSBEAM FORWARD J-ANGLE IS CORRODED, FILIFORM, AROUND MULTIPLE FASTENER HOLES. REMOVED CORRODED ANGLE AND INSTALLED SERVICABLE ANGLE IAW SRM 51-42-06-001-001-A01.
